# SDR HEEA075493

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- Aircraft time: 11,490 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 206010360005
- Part serial: A4332
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD LINK ASSY IS CORRODED. SCRAPPED.
